# SDR FDEA201602190648

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 31,129 hours, 16,554 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BETWEEN 60 - 70 KTS, GOT A LOW GREEN  HYD PRESS SYS 1 & 2.  FOLLOWED BY NR 6 SPOILER FAULT.  REJECTED TAKEOFF, CLEARED RUNWAY, RAN QRH.  ENGS RAN IAW JRH, REF AMM 29-10-00-05 MAIN HYD POWER NORMAL AT THIS TIME, NO HISTORY & ACFT OK FOR SERVICE.
